Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 338, NWS Birmingham, AL

June 26, 20118 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2011, 4:03 PM CDT for 8 counties in Alabama. It was in force for 42 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 4:03 PM CDT (21:03 UTC)
Expired
Jun 26, 2011, 4:45 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, Cherokee County, AL, Cleburne County, AL, Etowah County, AL, Jefferson County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 71 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:10 PM CDTTSTM WND DMG5 S Birmingham, ALPOWERLINES DOWN ON LAKESHORE JUST WEST OF GREEN SPRINGS HIGHWAY.
Jun 26, 4:10 PM CDTTSTM WND DMGRagland, ALSHINGLES OFF A ROOF AND TREE LIMBS DOWN.
Jun 26, 4:10 PM CDTHAIL 13 Nnw Fort Mcclellan, ALMARBLE TO QUARTER SIZE HAIL.
Jun 26, 4:20 PM CDTTSTM WND DMG6 Nne Pell City, ALPOWER LINE DOWN AND SMOKING.
Jun 26, 4:20 PM CDTHAIL 0.25Fort Mcclellan, AL
Jun 26, 4:25 PM CDTHAIL 0.5Pelham, AL
Jun 26, 4:28 PM CDTTSTM WND DMGTalladega, ALPOWER LINES DOWN IN THE CITY OF TALLADEGA.
Jun 26, 4:29 PM CDTHAIL 1Chelsea, ALQUARTER SIZE HAIL IN THE CITY OF CHELSEA.
Jun 26, 4:51 PM CDTTSTM WND DMG4 Wsw Columbiana, ALTREES DOWN AT THE INTERSECTION OF HIGHWAY 25 AND COUNTY ROAD 305.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:05 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2353 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WUUS54 KBMX 262103
SVRBMX
ALC015-019-029-055-073-115-117-121-262145-
/O.NEW.KBMX.SV.W.0338.110626T2103Z-110626T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHEASTERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
  CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHEASTERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
  JEFFERSON COUNTY IN ALABAMA...
  SOUTHERN ST. CLAIR COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...
  TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 445 PM CDT

* AT 401 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  MAYTOWN TO MOODY...AND MOVING SOUTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BIRMINGHAM...JACKSONVILLE...IRONDALE...LEEDS...FAIRFIELD...MOUNTAIN
  BROOK...HUEYTOWN AND HOMEWOOD.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 231 THROUGH 280...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 81 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 106 THROUGH 210...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 148...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3354 8531 3349 8544 3350 8576 3347 8579
      3347 8589 3350 8585 3350 8590 3340 8592
      3338 8598 3333 8598 3307 8689 3360 8720
      3363 8710 3371 8703 3383 8674 3376 8665
      3376 8655 3367 8648 3415 8544
TIME...MOT...LOC 2103Z 338DEG 29KT 3351 8699 3359 8646

$$

27
1 follow-up statement
545 
WWUS54 KBMX 262136
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT SUN JUN 26 2011

ALC015-019-029-055-073-115-117-121-262145-
/O.CON.KBMX.SV.W.0338.000000T0000Z-110626T2145Z/
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-JEFFERSON AL-
ST. CLAIR AL-SHELBY AL-TALLADEGA AL-
436 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLADEGA...
SHELBY...SOUTHERN ST. CLAIR...SOUTHERN JEFFERSON...SOUTHEASTERN
ETOWAH...CLEBURNE...SOUTHEASTERN CHEROKEE AND CALHOUN COUNTIES UNTIL
445 PM CDT...

AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HELENA TO LOGAN MARTIN DAM...MOVING SOUTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ALABASTER...CHILDERSBURG...WILSONVILLE...COLUMBIANA...MONTEVALLO...
  ALPINE...MOUNT CHEAHA...WALDO...WINTERBORO AND MAYLENE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 231 THROUGH 262...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
INTERSTATE 20 EXIT NUMBERS 106 THROUGH 210...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 137...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
THE ENTIRE LINE OF STORMS. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3349 8544 3350 8576 3347 8579 3347 8589
      3350 8585 3350 8590 3340 8592 3338 8598
      3333 8598 3307 8689 3346 8712 3367 8648
      3415 8544 3354 8531
TIME...MOT...LOC 2136Z 338DEG 29KT 3326 8687 3334 8634

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 26, 3:32 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT SUN JUN 26 2011

.DISCUSSION...

UNLIKE YESTERDAY...MESOSCALE CONVECTIVE COMPLEX FEATURE (MCS) NOT
HAVING TROUBLE TRAVERSING SOUTHWARD INTO ALABAMA. DIFFERENCE IN
TODAY AND YESTERDAY IS PARTIALLY DO TO A BOUNDARY FROM AN EARLIER
MCS FEATURE WHICH HAS HELPED TO ENHANCE THIS APPROACHING FEATURE
AS THE 2ND ONE MOVES SOUTHWARD INTO OUR AREA. ACROSS CENTRAL
ALABAMA...WE HAD LITTLE CLOUD COVER FOR THE FIRST PART OF THE
MORNING WITH HEALTHY CUMULUS FIELDS DEVELOPING AS WE HEATED UP IN
THE LATE MORNING TOWARD MIDDAY. THIS WAS NOT A GOOD THING. IT HAS
ONLY HELPED TO DESTABILIZE US AND FUEL THE APPROACHING LINE.
THUS...THE CURRENT SEVERE WATCH...AND WARNINGS WITH THE
APPROACHING LINE. THIS IS NOT TO MENTION WITH SCATTERED CONVECTION
POPPING UP ACROSS THE REST OF THE AREA AHEAD OF IT WITH HEATING.

UPPER SHORTWAVE FEATURE SHOULD MAKE ITS WAY ACROSS THE AREA
THROUGH THE EVENING AROUND THE EAST/NORTHEAST SIDE OF THE
ELONGATED FLAT UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HALF OF
THE U.S. WILL STILL HAVE A CHANCE MONDAY FOR MCS ACTIVITY BUT FLOW
LOOKS A TAD DIFFERENT WHERE MAIN FEATURE MAY MISS US TO THE NORTH
AND EAST. HOWEVER...ISOLATED HEAT INDUCED ACTIVITY ALONG THE EAST
PART OF THE AREA AROUND THE RIDGE STILL VERY MUCH A POSSIBILITY.

FOR TUESDAY...MODELS SHOWING SOME CONSISTENCY FROM EARLIER
INDICATING A SURFACE LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT
LAKES REGION INTO NEW ENGLAND...ATTEMPTING TO TAKE A SURFACE WEAK
FRONT INTO CENTRAL ALABAMA. NOT ANTICIPATING A BIG COOL DOWN BY
ANY MEANS...BUT WILL GIVE MORE OF A SYNOPTIC FOCUS FOR
THUNDERSTORM ACTIVITY FOR TUESDAY. GFS STILL A TAD MORE AGGRESSIVE
TAKING THE FRONT A LITTLE FURTHER SOUTHEAST BEFORE STALLING WHILE
EURO MEANDERS IT INTO THE NORTHERN/CENTRAL PART OF THE STATE. BOTH
INDICATE THE POSSIBILITY OF INCREASED POPS...SOME DRIER AIR
FILTERING IN FOR WEDNESDAY AND THURSDAY ACROSS THE NORTH
ESPECIALLY...AND MAYBE SOME NOT AS HOT AND NOT AS HUMID TEMPERATURES
FOR WEDNESDAY AND SLIGHTLY COOLER OVERNIGHT WED/THU. THIS WOULD
HELP HEAT INDICES FOR MID WEEK WHICH HAVE BEEN INCHING UP.

BY THE LATTER PART OF THE WEEK INTO NEXT WEEKEND THE UPPER RIDGE
AMPLIFIES GREATLY AS THE UPPER LOW MOVES INTO NEW ENGLAND/NOVA
SCOTIA. IN ADDITION...THE SURFACE RIDGE WEAKENS ALLOWING FOR WEAK
EASTERLY AND ONSHORE FLOW TO ENTER BACK. THIS WILL ALLOW FOR
ISOLATED HEAT INDUCED ACTIVITY AND INCREASING HUMIDITIES...A
RETURN TO TYPICAL SUMMER.

08/MNK

&&

.AVIATION...18Z TAF DISCUSSION.

OUTFLOW BOUNDARY FROM EARLIER STORMS IN TENNESSEE HAS PUSHED INTO
NORTHERN ALABAMA...AND ANOTHER BATCH OF STORMS HAS DEVELOPED IN THE
WESTERN HALF OF TENNESSEE. CONDITIONS IN CENTRAL ALABAMA ARE QUITE
UNSTABLE...AND THERE IS GROWING CONFIDENCE THAT THE CURRENT AREA OF
STORMS WILL RIDE ALONG THE PREVIOUS OUTFLOW BOUNDARY AND EXPAND IN
COVERAGE THROUGH THE AFTERNOON AS IT PUSHES SOUTH. THUS...I HAVE
ENOUGH CONFIDENCE TO TRY TO TIME THE STORMS' ARRIVAL INTO BHM...
TCL...EET...AND ANB...AS INDICATED BY THE VCTS IN THE FORECAST. IF
THE STORMS DO CONTINUE TO MOVE AND DEVELOP SOUTHWARD...AND
CONFIDENCE GROWS EVEN MORE...THEN WE WILL UPDATE THE RESPECTIVE TAFS
TO GET EVEN MORE SPECIFIC ON AFFECTS AND TIMING.

OUTSIDE OF THUNDERSTORM AREAS CONDITIONS WILL BE PREDOMINANTLY
VFR...WITH CUMULUS LEVEL CLOUDS DISSIPATING AFTER DARK AND REFORMING
AFTER SUNRISE MONDAY. ANY LOCATIONS THAT GET SUBSTANTIAL RAIN THIS
AFTERNOON OR EVENING WILL HAVE AN INCREASED CHANCE OF FOG FORMATION
EARLY MONDAY MORNING.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  93  72  93  69 /  70  30  20  50  30
ANNISTON    70  94  71  94  70 /  60  30  20  50  50
BIRMINGHAM  71  94  73  94  70 /  60  20  20  50  50
TUSCALOOSA  72  96  73  96  71 /  30  20  10  40  50
CALERA      71  94  72  94  71 /  40  20  20  50  50
AUBURN      70  95  71  95  71 /  40  30  20  40  50
MONTGOMERY  72  96  73  96  73 /  30  30  20  20  40
TROY        69  96  71  96  71 /  30  30  20  20  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/61
Hazardous weather outlook, Jun 26, 1:08 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT SUN JUN 26 2011

ALZ011>015-017>050-271800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
108 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS WILL LIKELY MOVE ACROSS PORTIONS OF CENTRAL
ALABAMA...BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS EVENING.  A FEW
OF THESE STORMS WILL BE STRONG TO SEVERE...POTENTIALLY PRODUCING
DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. THE STORMS WILL ALSO
PRODUCE LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. THE AREA
MOST LIKELY TO EXPERIENCE SEVERE STORMS IS FROM THE CITIES OF
VERNON...FAYETTE...BIRMINGHAM...AND ANNISTON...NORTHWARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG TO SEVERE STORMS ARE POSSIBLE AREAWIDE ON TUESDAY INTO
TUESDAY NIGHT...AS A FRONTAL BOUNDARY WILL TRY TO WORK INTO THE
AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING STRAIGHT-
LINE WINDS...AND HEAVY DOWNPOURS. THERE ARE STILL SOME TIMING
DIFFERENCES THAT WILL NEED TO BE MONITORED OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON AS WELL AS TUESDAY.

61

In the hours before

Special weather statement, Jun 26, 2:45 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
245 PM CDT SUN JUN 26 2011

ALZ050-262015-
BARBOUR AL-
245 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BARBOUR COUNTY UNTIL 315
PM CDT...

AT 242 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TEXASVILLE...OR 12 MILES EAST OF CLIO...MOVING
NORTHWEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CLIO...
  TYLER CROSSROADS...
  GAINO...
  MILLERS FORD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3170 8563 3195 8538 3174 8527 3170 8533
      3170 8541 3164 8541 3162 8543
TIME...MOT...LOC 1945Z 139DEG 6KT 3175 8542

61
Special weather statement, Jun 26, 3:16 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CDT SUN JUN 26 2011

ALZ011>015-023-024-262115-
FAYETTE AL-JEFFERSON AL-LAMAR AL-MARION AL-TUSCALOOSA AL-WALKER
AL-WINSTON AL-
316 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WINSTON...WALKER...
NORTHERN TUSCALOOSA...SOUTHERN MARION...LAMAR...WESTERN JEFFERSON AND
FAYETTE COUNTIES UNTIL 415 PM CDT...

AT 311 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF WESTON TO
CURRY...AND MOVING SOUTH AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JASPER...
  CARBON HILL...
  WINFIELD...
  CORDOVA...
  SULLIGENT...

&&

LAT...LON 3422 8819 3399 8714 3392 8708 3390 8708
      3390 8701 3385 8697 3342 8696 3350 8784
      3353 8785 3353 8824 3383 8825
TIME...MOT...LOC 2016Z 341DEG 36KT 3412 8812 3390 8723

27
Special weather statement, Jun 26, 3:30 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT SUN JUN 26 2011

ALZ020-262100-
CHEROKEE AL-
330 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
400 PM CDT...

AT 329 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLOUDLAND TO 6 MILES WEST
OF TABOR ROAD...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CEDAR BLUFF...
  CENTRE...
  CLOUDLAND...
  SAND ROCK...
  SLACKLAND...

&&

LAT...LON 3410 8542 3410 8580 3412 8580 3413 8579
      3411 8584 3421 8585 3425 8584 3424 8582
      3426 8580 3426 8578 3437 8566 3438 8563
      3443 8559 3449 8558 3453 8551
TIME...MOT...LOC 2031Z 270DEG 21KT 3452 8555 3418 8594

27
Special weather statement, Jun 26, 3:52 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT SUN JUN 26 2011

ALZ049-262115-
PIKE AL-
352 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY UNTIL 415 PM
CDT...

AT 347 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKS...OR 6 MILES NORTHEAST OF TROY...MOVING
NORTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TROY MUNICIPAL AIRPORT...
  LINWOOD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3187 8602 3193 8594 3196 8583 3181 8581
      3177 8593
TIME...MOT...LOC 2052Z 157DEG 7KT 3187 8589

61
Local storm report, Jun 26, 4:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SARDIS CITY             34.17N 86.12W
06/26/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREE DOWN ON BROADWAY STREET IN SARDIS CITY.

0342 PM     TSTM WND DMG     GALLANT                 34.00N 86.25W
06/26/2011                   ETOWAH             AL   911 CALL CENTER

            TREE DOWN AT GALLANT ROAD AND COUNTRY HILL ROAD IN
            GALLANT.

&&

AG
Special weather statement, Jun 26, 4:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT SUN JUN 26 2011

ALZ046-262130-
BULLOCK AL-
403 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BULLOCK COUNTY UNTIL 430
PM CDT...

AT 357 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHWEST OF BOOT HILL...OR 15 MILES NORTHEAST
OF BRUNDIDGE.  THIS STORM WAS DRIFTING SLOWLY NORTHWARD.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TANYARD...

&&

LAT...LON 3197 8579 3196 8583 3210 8588 3216 8549
      3200 8555 3199 8559 3196 8560 3191 8565
      3188 8566 3188 8579
TIME...MOT...LOC 2103Z 000DEG 0KT 3192 8572

61

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:40 PM CDTSpecial Weather StatementBMXRussell50 min
Jun 26, 2:23 PM CDTSpecial Weather StatementBMXBlount37 min
Jun 26, 2:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Jun 26, 2:45 PM CDTSpecial Weather StatementBMXBarbour30 min
Jun 26, 2:53 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah52 min
Jun 26, 3:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Walker59 min
Jun 26, 3:21 PM CDTSevere Thunderstorm WarningBMXBlount24 min
Jun 26, 3:30 PM CDTSpecial Weather StatementBMXDeKalb30 min
Jun 26, 3:45 PM CDTSevere Thunderstorm WarningBMXBlount, Cherokee, Etowah, St. Clair45 min
Jun 26, 3:52 PM CDTSpecial Weather StatementBMXPike23 min
Jun 26, 4:03 PM CDTSpecial Weather StatementBMXBullock27 min
Jun 26, 4:10 PM CDTSpecial Weather StatementBMXFayette, Lamar, Pickens, Tuscaloosa50 min
Jun 26, 4:11 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike24 min
Jun 26, 4:14 PM CDTSpecial Weather StatementBMXLee46 min
Jun 26, 4:41 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more49 min
Jun 26, 4:55 PM CDTSpecial Weather StatementBMXLee50 min
Jun 26, 4:59 PM CDTSevere Thunderstorm WarningBMXChambers, Lee31 min
Jun 26, 5:04 PM CDTSpecial Weather StatementBMXRussell41 min
Jun 26, 5:28 PM CDTSevere Thunderstorm WarningBMXAutauga, Chambers, Chilton, Clay, Coosa, Elmore and 2 more47 min
Jun 26, 6:13 PM CDTSpecial Weather StatementBMXBullock, Lee, Lowndes, Macon, Montgomery, Russell47 min
Jun 26, 6:18 PM CDTSevere Thunderstorm WarningBMXLee42 min
Jun 26, 6:28 PM CDTFlash Flood WarningBMXLee3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.